# SDR SWAA2014111134033

- Difficulty date: October 15, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 57,043 hours, 45,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 380 STRINGER 14R AT THE 5 O' CLOCK POSITION.  REPAIRED SKIN IAW EA.
